# SDR SWAA2022050386932

- Difficulty date: March 23, 2022
- Submitted: May 3, 2022
- Operation: Air carrier
- Aircraft: N424WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29828
- Aircraft time: 66,349 hours, 39,132 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT L/H SIDE SUPPORT CLIP CRACKED AT S-26L STA 500C MKD DOT / [01] REMOVED DAMAGE CLIP AT FWD CARGO COMP L/H SIDE S-26L AT BS 500C PER REF B737 SRM 51-40-02-0G-0;[02] LOCATED AND DRILLED NEW CLIP AT FWD CARGO COMP L/H SIDE S-26L AT BS 500C PER REF B737 SRM 51-40-05-0G-0;[03] VERIFIED STEPS 1 AND 2;[04] OK TO INSTALL L/H SUPPORT CLIP.;[05] INSTALLED NEW CLIP AT FWD CARGO COMP L/H SIDE S-26L AT BS 500C PER REF B737 SRM 51-40-02-0G-0 AND DWG#143A7505.;[06] REMOVED DAMAGE CLIP AT FWD CARGO COMP L/H SIDE S-26L AT BS 500C PER REF B737 SRM 51-40-02-0G-0.LOCATED AND DRILLED NEW CLIP AT FWD CARGO COMP L/H SIDE S-26L AT BS 500C PER REF B737 SRM 51-40-05-0G-0.INSTALLED NEW CLIP AT FWD CARGO COMP L/H SIDE S-26L AT BS 500C PER REF B737 SRM 51-40-02-0G-0 AND DWG#143A7505.;[07] VERIFIED STEP #5; CLIP INSTALLED.;[08] FINAL INSPECTION; REMOVED/REPLACED CLIP.
